Journal of Software Engineering and Applications

Journal of Software Engineering and Applications

ISSN Print: 1945-3116
ISSN Online: 1945-3124
www.scirp.org/journal/jsea
E-mail: jsea@scirp.org
"Refinement in Formal Proof of Equivalence in Morphisms over Strongly Connected Algebraic Automata"
written by Nazir Ahmad Zafar, Ajmal Hussain, Amir Ali,
published by Journal of Software Engineering and Applications, Vol.2 No.2, 2009
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Model Analysis of Equivalence Classes in UML Events Relations
Journal of Software Engineering and Applications, 2013
[2] Verifying Monoid and Group Morphisms over Strongly Connected Algebraic Automata
Journal of Software Engineering and Applications, 2010
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top